Reconstruction of Inner Boundaries Subjected to Generalized Impedance Boundary Conditions for the Modified Helmholtz Equation

Bin-Mohsin, B and Lesnic, D orcid.org/0000-0003-3025-2770 (2019) Reconstruction of Inner Boundaries Subjected to Generalized Impedance Boundary Conditions for the Modified Helmholtz Equation. Applied and Computational Mathematics, 18 (3). pp. 272-287. ISSN 1683-3511

Abstract

Metadata

Authors/Creators:
Keywords: Modified Helmholtz’s Equation, Inverse Problem, Method of Fundamental Solutions, Nonlinear Optimization
Dates:
  • Accepted: 19 June 2019
  • Published: September 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Jun 2019 10:47
Last Modified: 22 Jul 2020 13:33
Published Version: http://acmij.az/view.php?lang=az&menu=journal&id=5...
Status: Published
Publisher: Azerbaycan Dovlet Iqtisad Universiteti

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export